| Model Number |
NITINOL GUIDE PIN, 1.1 MM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/28/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that during a knee surgery the tip of the nitinol pin broke inside the patient without the surgeon applying any particular force.The broken piece was retrieved from the patient.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with the same device using the other end of the pin.It was not necessary to switch the surgical technique or do a second surgery.